| Model Number |
TMICL12.1 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.1mm tmicl12.1 implantable collamer lens, -14.50/+4.0/108 (sphere/cylinder/axis), in the patients left eye (os) on (b)(6) 2022.The lens was removed on (b)(6) 2023 due to the lens was too small.The lens was replaced with a longer lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a vial with liquid.Visual inspection found haptic torn.Corrected data: h6-health effect- impact code: "4629" should be removed and code "4627" should be added.Claim# (b)(4).